ARMATTHAEI   30,027
SparkPoints
30,000-39,999 SparkPoints
 
 
ARMATTHAEI's Recent Blog Entries

Bye-Bye Abilify

Monday, April 27, 2009

Today, I have great news. I get to taper off my Abilify and just stick to two antidepressants. I am so happy.

The struggle in life is dealing with 80 degree temps when my air conditioning doesn't work. I will call them tomorrow to see what they can do about it.

More good news is that I was invited and accepted the invitation to a crawfish boil and a church friend's house. He does this big gala every year. I can't imagine doing something like that myself.

Not much to share this week, but I want to consistently post each week.

  
  Member Comments About This Blog Post:

JIBBIE49 4/28/2009 4:23PM

    Glad you shared. That is what matters.
emoticon emoticon emoticon

Report Inappropriate Comment
_MAOMAO_ 4/28/2009 1:34AM

  Kudos for blogging! I haven't posted much myself, I'm working on that. It's almost Tuesday, so I have a couple days. Congratz for getting to ditch Abilify. I've just had one close friend on it, she didn't like the side efx. Keep up the great work!
emoticon emoticon

Report Inappropriate Comment


Another week

Monday, April 20, 2009

Another week has gone by. What have I learned?

I have learned that with my Wellbutrin, I will have to keep a sleep routine and that I won't be gobbling down food all the time.

I've learned how to apply radical acceptance to my relationship with my father. (I still have more to learn in that area, but it is a start.)

I learned that my average evaulation, seemed like it should have been scored hire according to my psychologist. (He supervises and evaluates post-grad and graduate students.)

I've learned that I am still perceived as a leader by my peers and supervisors.

  
  Member Comments About This Blog Post:

JIBBIE49 4/20/2009 10:00PM

    Hey, Girl if Wellbutrin is keeping you from gobbling down food, then emoticon That is a victory.

Report Inappropriate Comment


Brave Enough to Weigh In

Monday, April 13, 2009

Yeah, I got brave today. Beings my doctor is keeping me on the medicine that causes me to gain weight for a couple more weeks, I decided to weigh myself and see just how bad things were. I had gained 6.5 lbs. On top of this, I for got to pick up another script at the pharmacy. Oh well, I will have to go in to work early and pick it up, so I can take my meds tomorrow.

Good news-I got the wedding invitation from my friend in MN.

Bad news-A friend in WY died of cancer, but really it was a blessing, as I was told she was suffering at the end.

I also talked to the post graduate student as someone suggested last week related to my reaction to a DBT exercise. He encouraged me to review my skills before talking with my father when I go home. I will take my binder with me and probably communicate with him and the pyschiatrist who leads the group about how things go. Of course you all will find out.

  
  Member Comments About This Blog Post:

JIBBIE49 4/13/2009 7:36PM

    I'm sorry you lost your friend to Cancer. I spent today at the Cancer out-patient unit with Nathan, and there were several really sick looking people there getting treatment. I'm amazed that they can keep going on. emoticon

Report Inappropriate Comment


Will Wellbutrin Make Me Well.?

Thursday, April 09, 2009

At my last group therapy, DBT, we went over the 1/2 smile techniques. I ended up crying when we were doing the one where you think of the person that you hate the most and try to find compassion for them. I just ended up feeling guilty because I had felt so strongly and negatively about this person, my Dad.

When I told my counselor, he was quite understanding but challenged me by asking if I had ever complimented my father. I told him I had, but I couldn't remember and instance either. Then my psychiatrist suggested that I think of something funny about the person instead. Then after talking with him he decided that we needed to change my medicines, so he added Wellbutrin to the mix, in hopes that I can come off the Abilfy, which is not doing much more than making me gain weight. I am going to be hopeful and give it a try.

With all of this going on, I am also a little anxious about a vacation that is coming up where I will be going home to see my family. The other thing that is kind of bothering me is I have a college girl friend who is dieing of cancer in WY.

  
  Member Comments About This Blog Post:

JIBBIE49 4/9/2009 1:26PM

    I'm sorry about your college friend with cancer. My son, Nathan had his head shaved yesterday since his hair is falling out from his Chemotherapy. He decided he needed to "even it out." Tell your friend that Nathan is 24 and so she isn't alone in her struggle.

Report Inappropriate Comment
STEPPNURSE 4/9/2009 9:09AM

    Wow, lots of stressors for you right now.

It sounds likes you are looking at all of it objectively and trying to find a way through it.

Writing and talking is so very helpful with situations like yours.

Please know that we are out here and thinking of you.

Tina

emoticon

Report Inappropriate Comment
DDOORN 4/9/2009 7:34AM

    Your DBT sounds like it has been TREMENDOUSLY helpful...! Hoping the switch to Wellbutrin will give you a boost...as I know it has for some...but Wellbutrin alone isn't going to do it...your DBT in combination with it...? THAT'S the ticket! :-)

Visiting family can be such a challenge...I would suggest you bring this up either in DBT or any individual sessions you might have so that you can more clearly anticipate the potental problems you might have.

Great job in sticking with it! Keep the SPARK! :-)

Don

Report Inappropriate Comment


Long time without writing

Sunday, March 29, 2009

Sorry for not writing over the last month. I have been fighting my depression and not really feeling like using the computer, a real rarity for me.

I am back on medicine that will cause me to gain weight until I learn to manage porportions and finde low calorie snacks to keep me full and satisfied.

I have been back to the gym and will try to get there again before I go back to work on Wednesday. I have stayed busy with work and keeping my doctor's appointments.

I am feeling better now, and looking forward to challenging myself to finding the right combination of foods to help me lose weight, again.

  
  Member Comments About This Blog Post:

JIBBIE49 3/30/2009 2:49PM

    How is your father?
Glad to know you are back. I'm sorry that medicine makes you gain weight. My brother has been on a lot of depression meds and one he took did that, because he FELT better and had an appetite. Now he is on Effexor and doing better.

Report Inappropriate Comment
CHUNKYNURSE 3/29/2009 8:06PM

  Glad to hear that your back on track!! Don't feel alone I have gained all my weight back and now I am starting over again. I just started this past week to eating healthy again. I hope all will get back on tract w/ ya! Keep me posted!! And take care and please don't over work yourself. As a nurse that is so easy to do!!! So take some time and take care of your self too!!! We must care for ourselves so we can take care of our pts!!.


Chris

Report Inappropriate Comment


First Page  1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 Last Page